Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 5, NWS Tallahassee, FL

February 1, 2007Madison County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 1, 2007, 6:05 PM EST for Madison County, Florida. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2007, 6:05 PM EST (23:05 UTC)
Expired
Feb 1, 2007, 6:30 PM EST
In force
25 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Madison County, FL

What was reported inside it

TimeReportWhereRemark
Feb 1, 6:10 PM ESTTSTM WND DMGGreenville, FL1 TREE REPORTED DOWN IN GREENVILLE.
Feb 1, 6:15 PM ESTTSTM WND DMG1 E Sirmans, FLA COUPLE OF TREES DOWN NEAR THE INTERSECTION OF COUNTY ROAD 360 AND STATE ROUTE 14.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 1:52 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 499 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
499 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 012307
SVRTAE
FLC079-012330-
/O.NEW.KTAE.SV.W.0005.070201T2305Z-070201T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 PM EST THU FEB 1 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN FLORIDA
  THIS INCLUDES THE CITY OF MADISON

* UNTIL 630 PM EST

* AT 601 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES WEST OF          
  MADISON...OR ABOUT 15 MILES SOUTHEAST OF MONTICELLO...AND MOVING   
  EAST AT 50 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MADISON BY 615 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN 
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW 
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3050 8373 3032 8369 3031 8321 3061 8328

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 4:13 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Feb 1, 4:13 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 PM EST THU FEB 01 2007

.SHORT TERM...TONIGHT THROUGH SAT NIGHT.
BUSY WITH SEVERE WX, SO WILL KEEP THIS SHORT. CATEGORICAL POPS
TONIGHT WITH WORDING FOR SEVERE STORMS AND HEAVY RAIN. WE
ESSENTIALLY WENT WITH THE GFS/MAV WITH RESPECT TO CLEARING THIS
FRONTAL SYSTEM OUT OF HERE. THE NAM IS TOO BULLISH ON BRINING
MOISTURE BACK INTO THE AREA OVER THE WEEKEND. WE CONTINUE TO BE A
BIT CONCERNED ABOUT NON-LIQUID PRECIP SAT NIGHT. HOWEVER, BECAUSE WE
ARE FAVORING THE DRIER GFS, WE OPTED TO HAVE THE PRECIP END BEFORE
THE COLD AIR ARRIVES, AS NORMALLY HAPPENS.

.LONG TERM...SUN THROUGH THU.
(SUNDAY-THURSDAY) ANY LINGERING SHOWERS WILL EXIT SOUTH OF THE AREA
EARLY SUNDAY MORNING. AS IT LOOKS NOW AN EXTENDED PERIOD OF DRY AND
COOL WEATHER WILL THEN BE WITH US INTO THE MIDDLE PART OF NEXT WEEK.
BOTH GFS/ECMWF SHOWING HIGH PRESSURE OVER THE REGION BY SUNDAY
EVENING INTO MONDAY. THIS HIGH THEN BRIEFLY WEAKENS MONDAY NIGHT
BEFORE A STRONGER AND MORE DOMINANT HIGH BUILDS JUST NORTH OF THE
AREA FOR TUESDAY INTO THURSDAY. THIS HIGH IS LIKELY TO BRING WITH IT
PLENTY OF COOL AND DRY AIR ON NORTHERLY TO NORTHEASTERLY FLOW. AT
THIS TIME THE POSITION OF THE HIGH WOULD BE TO FAR NORTH TO ALLOW
ANY NIGHTS OF SIGNIFICANT RADIATIONAL COOLING...BUT THIS IS QUITE A
WAY INTO THE FUTURE FOR DETAILS.

&&

.MARINE...WINDS WILL DROP BELOW SCA AFTER THE WIND SHIFT...WITH SEAS
FOLLOWING SUIT BY AROUND 18Z TOMORROW. THE NEXT FLAGS WILL BE RAISED
FOR SUN INTO MON WITH SCEC CONDITIONS POSSIBLE ACROSS THE OFFSHORE
LEGS AT THAT TIME.

&&

.AVIATION...MVFR CIGS WILL PREVAIL THIS AFTN...WITH OCNL IFR
CIGS/VSBYS IN HEAVIER SHRA/TS. CIGS WILL LOWER TO IFR-LOW MVFR CAT
TONIGHT WITH PCPN GRADUALLY TAPERING OFF FROM W TO E. LIFR CIGS WILL
BE POSSIBLE TOWARD DAYBREAK. SLY WINDS AROUND 10 KTS THIS
AFTN...EXCEPT VARIABLE AND GUSTY IN AND NEAR TSRA...WILL GRADUALLY
VEER AROUND TO WLY TONIGHT.
&&

.FIRE WEATHER...A SOAKING RAIN IS EXPECTED ACROSS THE FORECAST AREA
TODAY AND TONIGHT, SO WET FLAGS HAVE BEEN ACTIVATED IN THE NFDRS
FORECAST. ENOUGH DRY AIR COULD GET INTO THE REGION ON SUN FOR
MARGINAL RED FLAG DURATIONS TO BE MET IN OUR FL ZONES DURING THE
AFTERNOON HOURS. RED FLAG CONDITIONS WILL BE POSSIBLE ON MON FOR ALL
OF OUR FL AND GA ZONES. IN FACT, OUR FL ZONES COULD SEE RED FLAG
CONDITIONS EACH DAY FROM SUN THROUGH WED OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55  69  46  53 / 100  20  30  40
PANAMA CITY  56  64  45  54 /  80  10  30  40
DOTHAN       49  63  40  50 /  80  10  30  30
ALBANY       51  64  40  50 /  80  10  20  30
VALDOSTA     53  68  46  51 / 100  20  30  30
CROSS CITY   61  71  50  58 / 100  40  20  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES THROUGH 18Z FRI.

&&

AVIATION...JAMSKI
LONG TERM DISCUSSION...MROCZKA
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Feb 1, 3:26 PM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU FEB 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-022030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
326 PM EST THU FEB 1 2007 /226 PM CST THU FEB 1 2007/

...TORNADO WATCH 13 IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...
NUMEROUS SHOWERS AND WIDELY SCATTERED THUNDERSTORMS WILL MOVE
ACROSS THE TRI-STATE AREAS DURING THE REST OF THIS AFTERNOON AND
INTO TONIGHT. A WARM FRONT WILL LIFT NORTH OF THE COAST LATE THIS
AFTERNOON WHILE THE PARENT COLD FRONT WILL MOVE ACROSS THIS AREA
LATE TONIGHT. UNTIL THEN...THE POTENTIAL REMAINS FOR SEVERE
THUNDERSTORMS WITH DAMAGING WIND AND/OR LARGE HAIL...ISOLATED
TORNADOS AND AT LEAST SMALL-SCALE FLOODING. THE RAIN MAY BE HEAVY
AT TIMES WITH ONE TO TWO INCHES POSSIBLE IN AN AROUND ANY STRONGER
THUNDERSTORMS.

SMALL CRAFT ADVISORY CONDITIONS WILL BE EXPERIENCED ACROSS ALL
LEGS OF THE COASTAL WATERS THROUGH AT LEAST TONIGHT.

AFTER THE COLD FRONT EXITS LATE TONIGHT...RAIN WILL DECREASE AND
THEN END FROM WEST TO EAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS REQUESTED. THEY SHOULD CLOSELY WATCH THE
WEATHER AND REPORT ANY SEVERE WEATHER OR FLOODING TO THE NWS
OFFICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/TAE.

BLOCK

In the hours before

Special weather statement, Feb 1, 4:06 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 PM EST THU FEB 1 2007

FLZ014-015-012130-
FRANKLIN-GULF-
306 PM CST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF
COUNTIES...

* UNTIL 330 PM CST(430 PM EST)

AT 302 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF PORT ST. JOE...MOVING EAST AT 55
MPH.

THIS STORM WILL BE NEAR...
  PORT ST. JOE BY 415 PM EST.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING CLOUD TO GROUND LIGHTNING. THE
POSSIBILITY OF A WATERSPOUT MOVING ASHORE IS NOT OUT OF THE QUESTION.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Feb 1, 4:36 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 PM EST THU FEB 1 2007

FLZ015-026-012230-
FRANKLIN-LIBERTY-
436 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND
SOUTHERN LIBERTY COUNTIES IN NORTH FLORIDA...

* UNTIL 530 PM EST

AT 431 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORT ST. JOE...MOVING EAST AT 50 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

PEOPLE IN FRANKLIN AND SOUTHERN LIBERTY COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

38-GODSEY
Special weather statement, Feb 1, 5:27 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EST THU FEB 1 2007

FLZ017-012300-
LEON-
527 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON COUNTY IN NORTH
FLORIDA...

* UNTIL 600 PM EST

AT 524 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF TALLAHASSEE...MOVING EAST AT
45 MPH.

THIS STORM WILL BE NEAR...
  TALLAHASSEE BY 535 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS. DO NOT ATTEMPT TO CROSS A FLOODED ROAD. THE
DEPTH OF THE WATER MAY BE TO GREAT FOR YOUR CAR TO CROSS SAFELY.
TURN AROUND DONT DROWN

38-GODSEY
Special weather statement, Feb 1, 5:28 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EST THU FEB 1 2007

FLZ010>019-026>029-034-GAZ143>148-155>161-020030-
WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-MILLER-
BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-
THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...CHIPLEY...MARIANNA...PANAMA CITY...
BLOUNTSTOWN...PORT ST. JOE...APALACHICOLA...QUINCY...
TALLAHASSEE...MONTICELLO...MADISON...BRISTOL...CRAWFORDVILLE...
PERRY...MAYO...CROSS CITY...COLQUITT...NEWTON...CAMILLA...
MOULTRIE...ADEL...NASHVILLE...DONALSONVILLE...BAINBRIDGE...
CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
528 PM EST THU FEB 1 2007 /428 PM CST THU FEB 1 2007/

THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 13 FOR
THE FOLLOWING AREAS

IN SOUTHWEST AND SOUTH  CENTRAL GEORGIA...

DOUGHERTY...LEE...WORTH...TURNER...TIFT...IRWIN AND BEN HILL

TORNADO WATCH 13 REMAINS VALID UNTIL 10 PM EST /9 PM CST/ THIS
EVENING FOR THE FOLLOWING AREAS

IN NORTHWEST FLORIDA

BAY                   CALHOUN               DIXIE
FRANKLIN              GADSDEN               GULF
JACKSON               JEFFERSON             LAFAYETTE
LEON                  LIBERTY               MADISON
TAYLOR                WAKULLA               WASHINGTON

IN SOUTH CENTRAL GEORGIA

BERRIEN...BROOKS...COLQUITT...COOK...LANIER...LOWNDES...THOMAS

IN SOUTHWEST GEORGIA

BAKER...DECATUR...GRADY...MILLER...MITCHELL...SEMINOLE

BLOCK
Special weather statement, Feb 1, 5:48 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 PM EST THU FEB 1 2007

FLZ015-012345-
FRANKLIN-
548 PM EST THU FEB 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN COUNTY IN
NORTH FLORIDA...

* UNTIL 645 PM EST

AT 445 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF PORT ST. JOE OR ABOUT NEAR
SAINT VINCENT ISLAND...MOVING NORTHEAST AT 55 MPH.

THIS STORM WILL BE NEAR...
  APALACHICOLA BY 605 PM EST.
  CARRABELLE BY 625 PM EST.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Feb 1, 5:57 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 PM EST THU FEB 1 2007

FLZ019-028-020000-
MADISON-TAYLOR-
557 PM EST THU FEB 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MADISON AND NORTHERN
TAYLOR COUNTIES IN NORTH FLORIDA...

* UNTIL 700 PM EST

AT 555 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF MONTICELLO TO 16 MILES EAST OF SAINT MARKS...MOVING EAST AT 50
MPH.

THESE STORMS WILL BE NEAR...
  MADISON BY 615 PM EST.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 2:58 PM ESTSpecial Marine WarningTAE2 hr
Feb 1, 3:22 PM ESTSevere Thunderstorm WarningTAETaylor23 min
Feb 1, 4:21 PM ESTTornado WarningTAEGulf39 min
Feb 1, 4:56 PM ESTSpecial Marine WarningTAE64 min
Feb 1, 5:04 PM ESTSevere Thunderstorm WarningTAEWakulla41 min
Feb 1, 5:19 PM ESTTornado WarningTAEFranklin26 min
Feb 1, 5:48 PM ESTSpecial Marine WarningTAE117 min
Feb 1, 6:18 PM ESTSpecial Marine WarningTAE117 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.